# SDR COMA9710221

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING CAME ON DURING FLIGHT.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTION OF DOOR WARNING REVEALED NO DEFECTS.
